With the azithromycin, they are treating you for either chlamydia or NGU. They must have found elevated white blood cells in your urine or when they did the urethral swab.
You can get NGU from oral sex. NGU stands for non-gonococcal urethritis, which means any infection in the urethra that isn't gonorrhea.
Have you gotten any results back from the urine test? Did they send anything out to be cultured? You should call and ask that.
NGU can be caused by strep bacteria, if the person giving you oral had strep throat, or even viruses like adenovirus, which causes upper respiratory illnesses, like bronchitis, pneumonia, sore throats, and pink eye.
Before going from place to place trying to get a diagnosis and treatment that works, follow up with the original doctor and find out what testing they did.
Also, you need to wait at least 3 weeks from when you finished the antibiotics to do any STD testing or you could get false negatives.
The other possibility is that you have an infection in your prostate that isn't being caused by this encounter, but the timing is coincidental.
Continue to work with one doctor so you have some continuity of care. I'm also going to have this moved to the STD forum.